Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Missed periods, Poly cystic ovarian syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   Hi
User :   i have PCOS and have missed at least 3 periods.. but im having strange symptoms could you explain a bit to me about what it could be?
Doctor :  
provide your age, gender
User :   20, Female
Doctor :   ok

Doctor :  
proceed with your query
User :   Okay, when I was 16 they told me I had PCOS, which was fine I was put on metformin and yaz birthcontrol.. up untill about 3-4 months ago i was regular
Doctor :  
User :   so far i've missed 3-4 periods.. where as i used to barely sleep and ate very little.. i find myself starving every 2 hours, i feel like i want to sleep non stop.. i've been catching headaches, and when i lay on my stomach it hurts
User :   i dont know how to explan it, but i feel..different.. kinda weird
Doctor :  
Doctor :  
what do you feel
User :   uh. sometimes its like.. a tingle? sort of like how the wind touches your skin and it tickles a bit?
User :   I've taken home pregnancy tests but they keep coming up negitive, so a friend said maybe because of the PCOS, i dont have a high enough HcG count

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor